Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A note on maximal operators and reversible weak type inequalities


Author: M. A. Leckband
Journal: Proc. Amer. Math. Soc. 92 (1984), 19-26
MSC: Primary 42B25
DOI: https://doi.org/10.1090/S0002-9939-1984-0749882-5
MathSciNet review: 749882
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A class of maximal operators is shown to satisfy a weak type inequality and a corresponding converse inequality. The results are applicable to a fractionally iterated Hardy-Littlewood maximal operator.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42B25

Retrieve articles in all journals with MSC: 42B25


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1984-0749882-5
Article copyright: © Copyright 1984 American Mathematical Society